# SDR FDEA202010292710

- Difficulty date: October 29, 2020
- Submitted: November 5, 2020
- Operation: Air carrier
- Aircraft: N595FE
- Make and model: Doug MD-11F
- Aircraft serial: 48553
- Aircraft time: 89,063 hours, 18,467 cycles
- System (JASC): 2740 · Stabilizer Control System
- Part: Pin
- Part number: AJH7337507
- Part serial: DCA415
- Condition: Failed
- Location: Stab Control
- Stage of operation: CL
- How discovered: V
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF AND AFTER FLAP RETRACTION WITH AUTOPILOT ON GOT A LEVEL 1 "STAB OUT OF TRIM".  AUTOPILOT DISCONNECTED AND WE WERE UNABLE TO MOVE STAB TRIM EITHER WITH TRIM SWITCHES OR MANUAL HANDLES.  FLEW WITH AUTOPILOT OFF AND DUMPED 100K POUNDS OF FUEL.  MADE MANUAL LANDING.  TRIM NEVER MOVED FROM TAKEOFF POSITION OF 8.4.  REMOVED HORIZONTAL STAB CHAIN DRIVE UNIT, PER AMM 27-44-06-4.  FOUND FUSE PIN SHEARED.  REASON CODE: PREMATURE REMOVAL/INSTALLATION OFF MPN: AJH7337-507 POS: ONL SRL: DCA-415    ON MPN: AJH7337-507 CPN: 2710948 SRL: FX0002.
